# SDR 98ZZZX646

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461PR
- Make and model: Boeing 737-49R
- Aircraft serial: 28882
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE81
- Condition: Inoperative
- Location: Cabin
- Component: Grimes, 3005939
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.
